Tummy trouble over, now period is going funny!

Hi there, thank you for the advice on what the tummy trouble I had could have been. The main concern I had was that my period was getting late and the cramps were quite severe and urgent. That on top of the fact I take L-thyroxine once a day even though it's a very small dose and I only started them on Saturday (1st June).

My period started around about 2 hours ago today, and instead of the usual black/brown I've been used to getting before taking the T4, it's now bright red and watery. It's not coming out as frequently, it's coming out in drips.

I'm worried that this is from the T4 or have I not taken the T4 long enough for this to happen? Should I see my GP about this?

Thanks!! x

2 Replies

oldestnewest
  • Hi This goes with the question I put on your blood results question. It is quite likely they are both connected.I would see GP and ask for more treatment, of course, mention this too.

    Jackie

  • Hi Jackie! What I'll do is call them tomorrow. The menstrual blood is now a little darker but I'll keep an eye on it.

    Thanks!! :) xx

You may also like...